# SDR DALA2021052102835

- Difficulty date: May 19, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 49,970 hours, 33,478 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRACK CONFIRMATION STEP 10 OF 5530-01048-02 VERIFIED CRACK INDICATIONS IN LH VERTICAL STAB FRONT SPAR CAP FORWARD FLANGE AT HOLES 1,2,3,4, AND 7 BELOW ZFS=52.267. HOLES ARE NUMBERED FROM TOP TO BOTTOM REF AA 5530-01048-02 STEP 10 AND AD 2018-10-08. COMPLIED WITH ER/A 591513-14AD REV A. REFERENCE NRC 264. ASSOCIATED ER/A 14-591513 ADDED FOR AC 9550. (LP #1814015)
